# SDR CA080902008

- Difficulty date: August 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING FOR TAKEOFF, THE PILOT RETARDED THE POWER LEVER FROM MID POSITION TO IDLE AND THE ENGINE FLAMED OUT. POST EVENT TROUBLESHOOTING SHOWED THAT THE ENGINE WOULD NOT START. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
